MAUDE Adverse Event Report: Philips Medical Systems Nederland B.V. Brilliance iCT; System, X-Ray, Tomography, Computed

Philips Medical Systems Nederland B.V. Brilliance iCT; System, X-Ray, Tomography, Computed
Model Number Brilliance iCT
Medical Device Problem Code Arcing (2583)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported that the gantry shut down during the arterial phase of a control scan following embolization, resulting in a 30-minute delay.The patient¿s condition had reportedly deteriorated during the waiting period, and the patient was transferred back to the icu (intensive care unit).The scan was subsequently completed several hours later on a different system.No intervention was required during the 30-minute waiting period in the radiology department; however, it remains unknown whether treatment was required after the patient returned to the icu.No permanent impairment was reported, and the patient has recovered.Based on the available information, this issue has been determined to be a reportable event.Philips has started an investigation into this complaint.We will file a follow-up emdr at the completion of the investigation.
 
Additional Manufacturer Narrative
We have not completed our investigation of this event.Upon completion, we will submit a follow-up emdr report.Internal cross reference: complaint (b)(4).

Brand Name
Brilliance iCT
Common Device Name
System, X-Ray, Tomography, Computed
Manufacturer (Section D)
Philips Medical Systems Nederland B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
Philips Medical Systems Nederland B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
john maga
3000 minuteman rd
andover, MA 01810
+1(617)245-5900
MDR Report Key50819028
Report Number3015777306-2026-100004
Device Sequence Number10677675
Product Code JAK
UDI-Device Identifier00884838059474
UDI-Public(01)00884838059474
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K162838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBrilliance iCT
Device Catalogue Number728306
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/18/2026
Date Device Manufactured07/01/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown